# SDR UPS07551125

- Difficulty date: October 16, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 24,078 hours, 16,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Dented
- Location: Bs 1340 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1340 APPROX BETWEEN S25R AND S26R.  REPAIR ACCOMPL PER SRM 53-00-07 REPAIR S DETAIL III FIG 201 SHEET 8 OF 15.  THIS IS A CATEGORY B REPAIR PER SRM 53-00-07.  REINSPECTION PER SRM 53-00-07 DETAIL V FIG 201 SHEET 12 OF 15 ZONE 1 TABLE II FIG 201 SHEET 10 OF 15.
